On 4-Manifolds with Singular Torus Actions.

Paul Melvin

Mathematische Annalen (1981)

  • Volume: 256, page 255-276
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Melvin, Paul. "On 4-Manifolds with Singular Torus Actions.." Mathematische Annalen 256 (1981): 255-276. <http://eudml.org/doc/163510>.

author = {Melvin, Paul},
journal = {Mathematische Annalen},
keywords = {closed orientable 4-manifolds; T2-actions; complete classification},
pages = {255-276},
title = {On 4-Manifolds with Singular Torus Actions.},
url = {http://eudml.org/doc/163510},
volume = {256},
year = {1981},

AU - Melvin, Paul
TI - On 4-Manifolds with Singular Torus Actions.
JO - Mathematische Annalen
PY - 1981
VL - 256
SP - 255
EP - 276
KW - closed orientable 4-manifolds; T2-actions; complete classification
UR - http://eudml.org/doc/163510
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.